MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGT3715
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that the lot met all pre-release specifications.According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), potential adverse events or complications associated with the use of the gore® tag® thoracic endoprosthesis include, but are not limited to, endoleak and reoperation.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2011, the patient underwent endovascular repair of a thoracic aortic aneurysm using a gore® tag® thoracic endoprosthesis.The patient tolerated the procedure.On (b)(6) 2011, the maximum diameter of the aneurysm was 50 mm.On (b)(6) 2011, the maximum diameter of the aneurysm was 50 mm.On (b)(6) 2012, the maximum diameter of the aneurysm was 48 mm.On (b)(6) 2013, the maximum diameter of the aneurysm was 43 mm.On (b)(6) 2014, the maximum diameter of the aneurysm was 48 mm.On (b)(6) 2015, the maximum diameter of the aneurysm was 45 mm.On (b)(6) 2016, the maximum diameter of the aneurysm was 45 mm.On (b)(6) 2019, an impending rupture was observed due to a type 1a and 1b endoleak.Two conformable gore® tag® thoracic endoprostheses were implanted to extend both proximally and distally of the original implanted gore® tag® thoracic endoprosthesis.Imaging identified that the type 1b endoleak remained.Ballooning was then performed to repair the type 1b endoleak.Final imaging showed the endoleak remained slightly, but at this time the physician decided to monitor it.The patient reportedly tolerated the procedure.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8916455
Report Number2017233-2019-00688
Device Sequence Number16832502
Product Code MIH
UDI-Device Identifier00733132613670
UDI-Public00733132613670
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2013
Device Catalogue NumberTGT3715
Device Lot Number8749832
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR